# SDR SWAA2021021143536

- Difficulty date: January 9, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 50,417 hours, 34,956 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 141A1110
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED STA 277 AT LEVEL STRINGER 10 RT AT FWD GALLEY AREA (1 EA) / REPLACED TIE-CLIP LOCATED STA 277 AT LEVEL STRINGER 10 RT AT FWD GALLEY AREA (1EA) CRACK MEASURE L=0.587' TOOL USED CALIPER PN 500-464 SN B17030932 DUE DATE 01-NOV-21 IAW B737-700 SRM 51-10-02 DWG 141A1110 NEW ANGLE P/N IS 141A1250U92 IAW DWG 141A1110
